# SDR KNNA200816

- Difficulty date: May 15, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Aircraft time: 49,851 hours, 43,385 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED GALLEY AND FOUND THAT THE SEAT TRACK HAD EXFOLIATION CORROSION ON THE UPPER SURFACE AT STA 938 TO 947.5. RBL 24.5.  REMOVED AND REPLACED SEAT TRACK FROM STA 927 TO STA 947, RBL 24.5.
